Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have cancer lung, on chemotherapy. Low platelet count. Is there any ayurvedic medicine?

my wife is suffering from ca lung and undergoing chemotherapy treatment. After chemotherapy her platelets and wbc count goes down. can u suggest some ayurveda medicine or any other medicine to increase the platelet count and wbc without injecting them, i mean any medicine to increase these gradually by taking some medicines either in ayurveda or in any other system
Asked On : Tue, 16 Apr 2013
Answers:  2 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Ayurveda Specialist 's  Response
1. the lower platelet and wbc count is due to adverse effect of Chemotherapy on the hematopoietic system.
2. Ayurveda rugs like Ashwagandha,trifla,guduchi,shatavri,Shigru,Papaya, apart from raising the count, also act as Immunomodulators, consult with an Ayurveda Physician there for healthy options.
Answered: Mon, 15 Jul 2013
I find this answer helpful

 2 users find this helpful

2 Doctors agree with this answer

Homeopath Dr. Anoop Maheshwari's  Response
hello,we can surely help you by homoeopathy , just ask some good nearby homoeopath or you can contact us to take complete history of your wife regarding to problems and all concerns and select appropriate medicine that will surely help you in many fold way , and with increasing platelets and wbc counts.
with regards
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor